# SDR COMA0160083

- Difficulty date: January 10, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 17,791 hours, 17,160 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Part number: 457370
- Condition: Leaking
- Location: Lh Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FUEL LEAKING FROM LT WING FUEL CAP.  REPLACED FUEL CAP.
